# SDR CA060612006

- Difficulty date: June 10, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 11,749 hours
- Engine: Lyc LTS101600A2
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH, APPROX 300 FT AGL, PILOT HEARD LOW ROTOR HORN ACTIVATE AND ENG LOOSE PWR. A SUCCESSFUL AUTOROTATION WAS COMPLETED WITH NO FURTHER INCIDENT.  AFTER LANDING, ENG WAS STILL RUNNING AND ONCE COLLECTIVE WAS LOWERED, ENG RETURNED TO FULL PWR.  PILOT TRIED RAISING COLLECTIVE AND EVERY TIME DID SO, ENG WOULD DECELERATE AND M/R RPM WOULD DECAY UNTIL COLLECTIVE WAS LOWERED AGAIN.  A/C WAS SHUT DOWN AND EXAMINED BY ENGINEER. NO DEFECTS FOUND, AIRCRAFT WAS STARTED AND OPERATED NORM.  PILOT WAS ABLE TO HOVER A/C W/OUT RE-EXPERIENCING PREVIOUS SYMPTOMS.  SYMPTOMS COULD NOT BE DUPLICATED AND CAUSE OF DECEL COULD NOT BE DETERMINED THEREFORE ALL ENG CONTROL COMPONENTS WERE REPLACED BEFORE FURTHER FLT.
